# SDR YENA2022091600923

- Difficulty date: September 16, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 57,252 hours, 20,427 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#745, JKF-PSE. 'ROTTEN EGG/ DIRTY SOCK SMELL VERY STRONG AT LANDING (PACKS); REF MDDR 485574, THIS ACTION CLEAR MDDR 485569 (AS PER W/O 1205088 PERFORMED APU COMP CLEANING & APU CLEANING PROCEDURE. THIS ACTION CLEAR MDDR 485574. MX-4 UPDATED PLACARD REMOVED & MCC NOTIFIED DISP # 33748). MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED DISP # 33478. ' (SUPPLEMENTAL INFORMATION ADDED)
